# SDR SWIA201232043

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 23,225 hours, 19,192 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT MESSAGE IN FLIGHT ACCOMPANIED BY A HAIRLINE CRACK ACROSS WINDOW AND ARCING NOTICED ALONG BOTTOM OF WINDOW.  (FLT 4571)  REPLACED LEFT SIDE WINDOW IN REFERENCE TO CRJ200 M/M.  P/N OFF:  NP-139322-9  S/N OFF:  03219H1563.
